RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 6, Pages 839–846 (Mi mz1463)  

This article is cited in 4 scientific papers (total in 4 papers)

On the homology of a ramified covering over $\mathbb C^2$

A. G. Vitushkin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper contains a description of the two-dimensional homology group of a specific surface, which is of interest in connection with the Jacobian conjecture. The self-intersection index and the value of the Chern characteristic of a generator of this group are calculated explicitly.

DOI: https://doi.org/10.4213/mzm1463

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:6, 726–731

Bibliographic databases:

UDC: 517.5
Received: 08.09.1998

Citation: A. G. Vitushkin, “On the homology of a ramified covering over $\mathbb C^2$”, Mat. Zametki, 64:6 (1998), 839–846; Math. Notes, 64:6 (1998), 726–731

Citation in format AMSBIB
\Bibitem{Vit98}
\by A.~G.~Vitushkin
\paper On the homology of a ramified covering over $\mathbb C^2$
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 6
\pages 839--846
\mathnet{http://mi.mathnet.ru/mz1463}
\crossref{https://doi.org/10.4213/mzm1463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691264}
\zmath{https://zbmath.org/?q=an:0959.32031}
\elib{http://elibrary.ru/item.asp?id=13276297}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 6
\pages 726--731
\crossref{https://doi.org/10.1007/BF02313030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080436700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1463
  • https://doi.org/10.4213/mzm1463
  • http://mi.mathnet.ru/eng/mz/v64/i6/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “A criterion for the representability of a chain of $\sigma$-processes by a composition of triangular chains”, Math. Notes, 65:5 (1999), 539–547  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Nemirovski S., “Geometric Methods in Complex Analysis”, European Congress of Mathematics, Vol II, Progress in Mathematics, 202, eds. Casacuberta C., MiroRoig R., Verdera J., XamboDescamps S., Birkhauser Verlag Ag, 2001, 55–64  mathscinet  zmath  isi
    3. G. V. Egorov, “Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$”, Math. Notes, 71:4 (2002), 486–499  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:76
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019